Publications of Gruia Calinescu

BACK TO COATI PUBLICATION INDEX

Publications of Gruia Calinescu

Articles in journal or book's chapters
  1. G. Calinescu, C. G. Fernandes, and B. Reed. Multicuts in unweighted graphs and digraphs with bounded degree and bounded tree-width. J. Algorithms, 48(2):333--359, 2003. [bibtex-entry]
     
Conference's articles
  1. Gruia Calinescu, Cristina G. Fernandes, and B. Reed. Multicuts in unweighted graphs with bounded degree and bounded tree-width. In Integer programming and combinatorial optimization (Houston, TX, 1998), volume 1412 of Lecture Notes in Comput. Sci., Berlin, pages 137--152, 1998. Springer. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:06 2017